MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; 16FR 10ML 100% SILICONE FOLEY

Medline Industries, LP MEDLINE; 16FR 10ML 100% SILICONE FOLEY
Catalog Number URO170716
Medical Device Problem Codes Detachment of Device or Device Component (2907); Damaged Thread (4075)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/25/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that, "it appears that the threads are stripped where the tubing attaches to the syringe.Today, the tubing actually snapped off, leaving the end attached to the syringe.".
 
Additional Manufacturer Narrative
Medline quality received a complaint regarding sample port difficulties; the customer reported that the "threads are stripped where the tubing attaches to the syringe" and that the "tubing snapped off, leaving the end attached to the syringe." based on the description, the reported issue is with the sample port component of the drain bag; medline quality did not receive a sample nor photographs, and a review of device history record for the reported item found no similar reported issues during inspection.The issue is unconfirmed, as no samples nor photographs were made available to review.A root cause cannot be identified at this time, and based on the findings of the quality investigation, no change has been made to the regulatory reportability decision for the complaint.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
16FR 10ML 100% SILICONE FOLEY
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
narendra nambula
three lakes drive
northfield, IL 60093--275
MDR Report Key50793126
Report Number1417592-2026-42745
Device Sequence Number15813257
Product Code OHR
UDI-Device Identifier40888277866912
UDI-Public40888277866912
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberURO170716
Device Lot Number24DBP443
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/25/2024
Initial Report FDA Received Date09/16/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown